Number Theory

[76] Gross-Zagier formula for GL2

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07006

Asian Journal of Mathematics, 5, (2), 1-108, 2001
[ Download ] [ 2018-08-08 20:44:11 uploaded by shouwu ] [ 649 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Geometry of algebraic points

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07005

First International Congress of Chinese Mathematicians, 139-152, 1998
[ Download ] [ 2018-08-04 23:51:20 uploaded by shouwu ] [ 446 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Heights of Heegner points on Shimura curves

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07004

Annals of Mathematics, 153, 27-147, 2001
[ Download ] [ 2018-08-04 23:15:25 uploaded by shouwu ] [ 778 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Distribution of almost division points.

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07003

Duke Mathematical Journal , 103, (1), 39-46, 2000
[ Download ] [ 2018-08-04 23:11:10 uploaded by shouwu ] [ 641 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] The holomorphic kernel of the Rankin-Selberg convolution

Dorian Goldfeld Columbia University Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1808.07002

Surveys in Differential Geometry, 7, 195-219, 2002
[ Download ] [ 2018-08-04 22:54:09 uploaded by shouwu ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] Small points and Arakelov theory

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07001

Documenta Mathematica, 217-225, 1998
[ Download ] [ 2018-08-04 22:10:28 uploaded by shouwu ] [ 578 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] On the averaged Colmez conjecture

Xinyi Yuan University of California at Berkeley Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.24001

Best Paper Award in 2019

Annals of Math, 2018
[ Download ] [ 2018-07-21 23:00:47 uploaded by XY_Yuan ] [ 808 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Equidistribution of small points on abelian varieties

Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1807.07009

Annals of Mathematics (2), 147, 159–165, 1998
[ Download ] [ 2018-07-17 23:31:03 uploaded by shouwu ] [ 872 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] Heights of Heegner cycles and derivatives of L-series

Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1807.07008

Inventiones Mathematicae, 130, 99-152, 1997
[ Download ] [ 2018-07-17 23:27:50 uploaded by shouwu ] [ 874 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] Equir´epartition des petits points

L. Szpiro Universite Paris–Sud E. Ullmo Universite Paris–Sud Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07007

Inventiones Mathmeticae, 127, 337–347, 1997
[ Download ] [ 2018-07-17 23:24:08 uploaded by shouwu ] [ 802 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] Heights and reductions of semi-stable varieties

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07006

Compositio Mathematica, 104, (1), 77-105, 1996
[ Download ] [ 2018-07-15 22:42:45 uploaded by shouwu ] [ 453 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] Small points and adelic metrics

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07005

Journal of Algebraic Geometry, 4, (2), 1-18, 1993
[ Download ] [ 2018-07-15 22:33:39 uploaded by shouwu ] [ 957 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] Positive line bundles on arithmetic varieties

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07004

Journal of the American Mathematical Society, 8, (1), 187-221, 1995
[ Download ] [ 2018-07-15 22:28:40 uploaded by shouwu ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Geometric reductivity at Archimedean places

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07003

International Mathematics Research Notices, 1994, (10), 425–433, 1994
[ Download ] [ 2018-07-15 00:42:35 uploaded by shouwu ] [ 727 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] Admissible pairing on a curve

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07002

Inventiones Mathematicae, 112, (1), 171-193, 1993
[ Download ] [ 2018-07-15 00:38:24 uploaded by shouwu ] [ 1088 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] Positive line bundles on arithmetic surfaces

Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1807.07001

Annals of Mathematics (2), 136, (3), 569-587, 1992
[ Download ] [ 2018-07-15 00:29:12 uploaded by shouwu ] [ 951 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] On the distribution of Jacobi sums

Qing Lu University of Chinese Academy of Sciences Weizhe Zheng Morningside Center of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences Zhiyong Zheng Beihang University

Arithmetic Geometry and Commutative Algebra Number Theory mathscidoc:1804.24001

Distinguished Paper Award in 2018

Journal für die Reine und Angewandte Mathematik, 2018, (741), 67-86, 2018
[ Download ] [ 2018-04-03 21:04:06 uploaded by zheng ] [ 997 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Sharp upper estimate of geometric genus and coordinate-free characterization of isolated homogeneous hypersurface singularities

Ke-Pao Lin S. RAGHUVANSHI, Stephen S.-T. YAU tsinghua University Huaiqing Zuo tsinghua University

Number Theory mathscidoc:1803.24008

to appearAsian J. Math., 2018
[ Download ] [ 2018-03-07 15:13:19 uploaded by hqzuo ] [ 849 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] On a number-theoretic conjecture on positive integral points in a 5-dimensional tetrahedron and a sharp estimate of the Dickman–de Bruijn function

Ke-pao Lin Xue Luo Stephen S.-T. YAU tsinghua University Huaiqing Zuo tsinghua University

Number Theory mathscidoc:1803.24007

J. Eur. Math. Soc., 16, 1937–1966, 2014
[ Download ] [ 2018-03-07 15:08:06 uploaded by hqzuo ] [ 671 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] Arthur parameters and Fourier coefficients for automorphic forms on symplectic groups

Dihua Jiang University of Minnesota Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24006

Ann. Inst. Fourier, Grenoble, 66, (2), 477-519, 2016
[ Download ] [ 2018-03-02 14:32:56 uploaded by Baiying_Liu ] [ 795 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] On cuspidality of global Arthur packets for symplectic groups

Dihua Jiang University of Minnesota Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24005

Geometric aspects of the trace formula, Simons Symposia, 2018
[ Download ] [ 2018-03-02 14:26:20 uploaded by Baiying_Liu ] [ 960 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] A remark on a converse theorem of Cogdell and Piatetski-Shapiro

Herve Jacquet Columbia University Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24004

J. Reine Angew. Math. , 2018
[ Download ] [ 2018-03-02 14:08:14 uploaded by Baiying_Liu ] [ 768 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] On the Local Converse Theorem for p-adic GLn

Herve Jacquet Columbia University Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24003

Best Paper Award in 2019

Amer. J. Math. , 2018
[ Download ] [ 2018-03-02 14:02:51 uploaded by Baiying_Liu ] [ 953 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] The Jacquet–Langlands Correspondence via Twisted Descent

Dihua Jiang University of Minnesota Baiying Liu Purdue University Bin Xu Sichuan University Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:1803.24002

Int. Math. Res. Not. IMRN, 18, 5455–5492, 2016
[ Download ] [ 2018-03-02 04:52:06 uploaded by zhang_lei ] [ 757 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] A product of tensor product L-functions of quasi-split classical groups of Hermitian type

Dihua Jiang University of Minnesota Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:1803.24001

Geom. Funct. Anal., 24, (2), 552–609, 2014
[ Download ] [ 2018-03-02 04:46:01 uploaded by zhang_lei ] [ 740 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved